Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 8, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Feb 1, 2011, 3:16 AM EST. It took effect at Feb 1, 2011, 10:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 3:16 AM EST (08:16 UTC)
- In effect from
- Feb 1, 2011, 10:00 PM EST
- Expired
- Feb 2, 2011, 4:25 PM EST
- In force
- 18 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
934 WHUS72 KCHS 010816 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 316 AM EST TUE FEB 1 2011 AMZ330-350-352-354-374-011700- /O.NEW.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 316 AM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
714 WHUS72 KCHS 011622 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1122 AM EST TUE FEB 1 2011 AMZ330-350-352-354-374-012200- /O.CON.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1122 AM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
760 WHUS72 KCHS 011827 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 127 PM EST TUE FEB 1 2011 AMZ354-012200- /O.NEW.KCHS.MF.Y.0004.110201T1827Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 127 PM EST TUE FEB 1 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. * TIMING: THIS AFTERNOON THROUGH LATE TONIGHT. * VISIBILITY: VISIBILITIES OF A HALF MILE OR LESS WILL BE COMMON WITH LOCALIZED VISIBILITIES NEAR ZERO AT TIMES. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO THE POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-374-012200- /O.CON.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 127 PM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
847 WHUS72 KCHS 012100 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 400 PM EST TUE FEB 1 2011 AMZ330-020500- /O.EXB.KCHS.MF.Y.0004.110201T2200Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ CHARLESTON HARBOR- 400 PM EST TUE FEB 1 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. * TIMING: DENSE SEA FOG WILL DEVELOP THIS EVENING AND CONTINUE THROUGH LATE TONIGHT. * VISIBILITY: VISIBILITIES OF A HALF MILE OR LESS WILL BE COMMON WITH LOCALIZED VISIBILITIES NEAR ZERO AT TIMES. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO THE POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-020500- /O.EXB.KCHS.MF.Y.0004.110201T2200Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 400 PM EST TUE FEB 1 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. * TIMING: DENSE SEA FOG WILL DEVELOP THIS EVENING AND CONTINUE THROUGH LATE TONIGHT. * VISIBILITY: VISIBILITIES OF A HALF MILE OR LESS WILL BE COMMON WITH LOCALIZED VISIBILITIES NEAR ZERO AT TIMES. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO THE POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-020500- /O.CON.KCHS.MF.Y.0004.000000T0000Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 400 PM EST TUE FEB 1 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. * TIMING: THROUGH LATE TONIGHT. * VISIBILITY: VISIBILITIES OF A HALF MILE OR LESS WILL BE COMMON WITH LOCALIZED VISIBILITIES NEAR ZERO AT TIMES. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO THE POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-020500- /O.CON.KCHS.SC.Y.0008.110202T0300Z-110202T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 400 PM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
305 WHUS72 KCHS 020322 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1022 PM EST TUE FEB 1 2011 AMZ354-021130- /O.CAN.KCHS.MF.Y.0004.000000T0000Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1022 PM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-021130- /O.CON.KCHS.MF.Y.0004.000000T0000Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ CHARLESTON HARBOR- 1022 PM EST TUE FEB 1 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. * TIMING: DENSE SEA FOG WILL CONTINUE THROUGH LATE TONIGHT. * VISIBILITY: VISIBILITIES OF A HALF MILE OR LESS WILL BE COMMON. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO THE POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-021130- /O.CON.KCHS.MF.Y.0004.000000T0000Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1022 PM EST TUE FEB 1 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. * TIMING: DENSE SEA FOG WILL CONTINUE THROUGH LATE TONIGHT. * VISIBILITY: VISIBILITIES OF A HALF MILE OR LESS WILL BE COMMON. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO THE POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-021130- /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1022 PM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
719 WHUS72 KCHS 020423 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1123 PM EST TUE FEB 1 2011 AMZ330-350-352-021100- /O.CAN.KCHS.MF.Y.0004.000000T0000Z-110202T0900Z/ /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1123 PM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-374-021100- /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1123 PM EST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
396 WHUS72 KCHS 020953 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 453 AM EST WED FEB 2 2011 AMZ330-350-352-354-374-021700- /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 453 AM EST WED FEB 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
179 WHUS72 KCHS 021641 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1141 AM EST WED FEB 2 2011 AMZ330-352-354-374-021745- /O.CAN.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ CHARLESTON HARBOR- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1141 AM EST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-022300- /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1141 AM EST WED FEB 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
992 WHUS72 KCHS 021707 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1207 PM EST WED FEB 2 2011 AMZ350-022300- /O.NEW.KCHS.MF.Y.0005.110202T1707Z-110202T2200Z/ /O.CON.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1207 PM EST WED FEB 2 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * TIMING: DENSE SEA FOG WILL PERSIST THROUGH THE AFTERNOON HOURS. VISIBILITIES ARE EXPECTED TO IMPROVE BY LATE AFTERNOON. * VISIBILITY: HALF MILE OR LESS WILL BE COMMON WITH LOCALIZED VISIBILITIES NEAR ZERO AT TIMES. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-354-022200- /O.NEW.KCHS.MF.Y.0005.110202T1707Z-110202T2200Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1207 PM EST WED FEB 2 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * TIMING: DENSE SEA FOG WILL PERSIST THROUGH THE AFTERNOON HOURS. VISIBILITIES ARE EXPECTED TO IMPROVE BY LATE AFTERNOON. * VISIBILITY: HALF MILE OR LESS WILL BE COMMON WITH LOCALIZED VISIBILITIES NEAR ZERO AT TIMES. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS72 KCHS 022125 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 425 PM EST WED FEB 2 2011 AMZ350-030100- /O.CAN.KCHS.SC.Y.0008.000000T0000Z-110202T2300Z/ /O.EXT.KCHS.MF.Y.0005.000000T0000Z-110203T0100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 425 PM EST WED FEB 2 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 8 PM EST THIS EVENING. * TIMING: DENSE SEA FOG WILL PERSIST THROUGH THE EARLY EVENING HOURS. * VISIBILITY: HALF MILE OR LESS. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-354-030100- /O.EXT.KCHS.MF.Y.0005.000000T0000Z-110203T0100Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 425 PM EST WED FEB 2 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 8 PM EST THIS EVENING. * TIMING: DENSE SEA FOG WILL PERSIST THROUGH THE EARLY EVENING HOURS. * VISIBILITY: HALF MILE OR LESS. * IMPACTS: NAVIGATION WILL BE DIFFICULT IF NOT IMPOSSIBLE DUE TO POOR VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 12:39 AM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Feb 1, 12:39 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1239 AM EST TUE FEB 1 2011 .SYNOPSIS... A COLD FRONT WILL SETTLE SOUTH OF THE REGION OVERNIGHT...AND SURFACE HIGH PRESSURE WILL WEDGE INTO THE AREA THROUGH TUESDAY. THE FRONT WILL STALL TUESDAY THEN LIFT NORTH AS A WARM FRONT TUESDAY NIGHT. A COLD FRONT WILL THEN SWEEP THROUGH THE AREA WEDNESDAY. A GULF LOW PRESSURE SYSTEM WILL AFFECT THE SOUTHEAST STATES THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A COLD FRONT WILL SETTLE SOUTH OF THE ALTAMAHA RIVER OVERNIGHT... AND A WEDGE OF HIGH PRESSURE AND ASSOCIATED COOL/MOIST AIRMASS WILL REMAIN IN PLACE THROUGH THE NIGHT. WEAK ISENTROPIC ASCENT NOTED IN THE 00Z NAM 305K-310K LAYER WILL SUPPORT A FEW SPRINKLES AND EVEN ISOLATED LIGHT SHOWERS WELL INLAND...BUT MOST AREAS WILL REMAIN PRECIPITATION-FREE TONIGHT. CEILINGS COULD LOWER TO CREATE AREAS OF FOG OVERNIGHT/EARLY TUESDAY. HOWEVER...UPSTREAM CEILING TRENDS SUGGEST THAT SHALLOW LOW LEVEL MIXING COULD LIMIT THE POTENTIAL FOR SIGNIFICANT FOG. OTHERWISE...CLOUDY SKIES AND LOWS IN THE MID TO UPPER 40S WILL BE COMMON OVERNIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/... TUESDAY/TUESDAY NIGHT...AN INLAND WEDGE OF HIGH PRESSURE WILL SLOWLY BREAK DOWN AS A LOW LEVEL JET INTENSIFIES OVER THE AREA AHEAD OF A STRENGTHENING LOW PRESSURE SYSTEM PUSHING NORTHEAST INTO THE TENNESSEE VALLEY. LOOKS LIKE WE WILL BE DRY FOR THE MOST PART AS WE ARE IN BETWEEN WEAK LOW PRESSURE OFFSHORE AND THE SYSTEM TO THE WEST WITH WEAK RIDGING ALOFT. TEMPERATURES WILL BE TEMPERED BY THE CLOUD COVER AND ONSHORE FLOW BUT MOST PLACES INLAND SHOULD REACH THE MID TO UPPER 60S...WARMEST NEAR THE ALTAMAHA. THE BEACHES SHOULD REMAIN CLOSER TO 60 DEGREES...COOLEST ALONG THE SC COAST. RAIN CHANCES WILL INCREASE FROM THE WEST TUESDAY NIGHT AS A COLD FRONT SWEEPS TOWARD THE AREA AND PWAT VALUES SURGE TO NEAR 1.5 INCHES. RAINFALL AMOUNTS SHOULD MAINLY BE A QUARTER INCH OR LESS THOUGH AS MOST OF THE DYNAMICS WILL BE WELL NORTHWEST OF THE AREA. A STRONG LOW-LEVEL JET WILL PRODUCE BREEZY CONDITIONS THROUGH THE NIGHT AS TEMPERATURES INCREASE THROUGH THE NIGHT. AT THIS POINT LOW LEVEL INSTABILITY APPEARS WEAK AND ALTHOUGH THERE WILL BE SOME MID-LEVEL INSTABILITY AND STRONG LOW- LEVEL WINDS...SEVERE WEATHER CHANCES SHOULD REMAIN PRETTY LOW. THE BEST CHANCES APPEAR TO BE ALONG THE SC COAST WHERE DEWPOINTS TRY TO SURGE TO NEAR 60 DEGREES BUT WITH SUCH COOL SHELF WATERS WILL REFRAIN FROM MENTIONING THUNDER FOR NOW. WEDNESDAY THROUGH WEDNESDAY NIGHT...THE COLD FRONT WILL PUSH OFFSHORE WEDNESDAY MORNING WIT POPS DIMINISHING FROM WEST TO EAST. TEMPERATURES WILL REMAIN MILD...MID TO UPPER 60S...DUE TO THE LAGGING COLD ADVECTION. TEMPERATURES SHOULD FALL BACK INTO THE MID TO UPPER 30S INLAND WEDNESDAY NIGHT BUT CLOUDS WILL BE BACK ON THE INCREASE AHEAD OF THE NEXT SYSTEM. COULD EVEN SEE SOME LIGHT RAIN BREAK OUT TOWARD DAYBREAK THURSDAY...MAINLY ACROSS SOUTHEAST GEORGIA...AND WILL CONTINUE WITH SLIGHT CHANCE POPS TO COVER THIS. THURSDAY...MOISTURE WILL BE ON THE INCREASE DURING THE DAY AS THE NEXT SYSTEM BEGINS TO TAKE SHAPE IN THE GULF OF MEXICO. MAINTAINED FAIRLY LOW POPS FOR NOW GIVEN THE EXPECTED LIGHT NATURE OF THE OVERRUNNING PRECIP...GENERALLY 20 POPS NORTH AND 30S SOUTH. HIGHS SHOULD BE HELD DOWN IN THE LOWER TO MID 50S WITH THE CLOUD COVER AND NORTHERLY FLOW. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... GUIDANCE CONTINUES TO SHOW AN UNSETTLED PATTERN THU NIGHT INTO SAT DUE TO ANOTHER POTENT UPPER TROUGH MOVING OUT OF CENTRAL TX TOWARD THE MID-ATLANTIC REGION. ISENTROPIC LIFT WILL PROBABLY SPREAD CLOUDS AND PRECIP OVER THE AREA THU NIGHT INTO FRI BEFORE AT LEAST ONE LOW PRESSURE SYSTEM MOVES UP THE SOUTHEAST COAST FRI THROUGH SAT. HIGH PRESSURE SHOULD EVENTUALLY BUILD IN FROM THE WEST SAT/SAT NIGHT BUT LARGE TIMING DIFFERENCES EXIST AND THUS CONFIDENCE REMAINS RATHER LOW REGARDING HOW QUICKLY THINGS CLEAR OUT. SUNDAY LOOKS DRY BUT THERE COULD BE ANOTHER CHANCE OF RAIN MONDAY AS YET ANOTHER SYSTEM APPROACHES FROM THE WEST. TEMPS LOOK TO REMAIN NEAR/BELOW NORMAL MOST OF THE PERIOD. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... A TRICKY TAF FORECAST THROUGH THE 24 HOUR CYCLE AS LOW CLOUDS ARE EXPECTED TO PREVAIL...OVERNIGHT FOG IS POSSIBLE...AND EVEN LLWS CONCERNS AFTER DUSK TONIGHT. THROUGH MID MORNING...MODELS CONTINUE TO SHOW WIDESPREAD STRATUS POTENTIAL AND WE MAINTAINED IFR CIGS. FOG CHANCES DO SEEM DIMINISHED BY OVERNIGHT WINDS AND CIGS SLOW TO BUILD DOWN. AROUND DAWN...THE CHANCES MAY INCREASE PER SREF PROGS. CIGS SHOULD SLOWLY LIFT TO MVFR LATE MORNING OR EARLY AFTERNOON THEN CRATER BACK TO IFR LATE DAY OR EARLY EVENING AS INCREASING LOW LEVEL WARMING TRAPS LOW CLOUDS UNDER A LARGE INVERSION. BY MID TO LATE EVENING...CIGS MAY BEGIN TO LIFT A BIT AND THAT IS WHEN LLWS CONCERNS RAMP UP AS S FLOW AT 40 KT SPREADS IN AT 2 KFT. EXTENDED AVIATION OUTLOOK...MVFR/IFR VSBY/CIGS POSSIBLE TUE NIGHT INTO WED WITH SCATTERED/NUMEROUS SHOWERS AHEAD OF A COLD FRONT. LLWS POSSIBLE TUE NIGHT. VFR WED NIGHT BUT INCREASING CHANCES OF CIG/VSBY RESTRICTIONS THU INTO THE WEEKEND AS ONE OR MORE LOW PRESSURE SYSTEMS MOVE UP THE COAST. && .MARINE... IN THE WAKE OF A COLD FRONT...A SURGE OF COOL LOW LEVEL AIR/A TIGHTENING SURFACE PRESSURE GRADIENT WILL CONTINUE TO SUPPORT SOMEWHAT ELEVATED NE WINDS/SEAS OVERNIGHT. HOWEVER...WINDS SHOULD REMAIN CAPPED AT 15-20 KT AND SEAS SHOULD REMAIN 4 FT WITHIN NEARSHORE WATERS AND NO HIGHER THAN 4-5 FT BEYOND 20 NM...THUS NO SMALL CRAFT ADVISORIES ARE IN EFFECT. TUESDAY THROUGH SUNDAY...NE WINDS TUE MORNING WILL SLOWLY VEER TO MORE E/SE THROUGH THE DAY...THEN SLY TUE NIGHT AS A STATIONARY FRONT LIFTS N OF THE AREA AS A WARM FRONT. AT THE SAME TIME... LOW-LEVEL JETTING AND AN INCREASING PRES GRADIENT AHEAD OF AN APPROACHING COLD FRONT TO THE W WILL ALLOW FOR WINDS AND SEAS TO BUILD. SHOULD SEE ADVISORY CONDITIONS BEYOND 20 NM TUE NIGHT... SPREADING INTO AT LEAST THE NEARSHORE SC WATERS EARLY WED. CONDITIONS SHOULD SETTLE LATE WED INTO THU BEFORE GOING BACK DOWNHILL BEGINNING LATE THU NIGHT AS AN INLAND HIGH PRES WEDGE/OFFSHORE LOW PRES PATTERN SETS UP AND PERSISTS THROUGH AT LEAST FRI. ADVISORY CONDITIONS LOOK LIKE A GOOD BET FOR AT LEAST THE WATERS BEYOND 20 NM FRI/FRI NIGHT BUT THERE IS GREAT UNCERTAINTY IN THE TIMING OF LOW PRES SYSTEMS AND THUS MARINE CONDITIONS THROUGH SAT. HIGH PRES SHOULD BUILD IN LATE SAT INTO SUN WITH IMPROVING CONDITIONS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jan 31, 3:53 AM EST, 23 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 353 AM EST MON JAN 31 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-011100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 353 AM EST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 1:27 PM EST | Marine Dense Fog Advisory | CHS | 10 hr |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.